# SDR 9801369974

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13317
- Condition: Low Pressure
- Location: Pax Door
- Part time: 37,864 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND MAIN CABIN DOOR EVACUATION SLIDE BOTTLE LOW ON PRESSURE.  REPLACED SLIDE.
